Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

The irreducibility of the Bernoulli polynomial $ B\sb{14}\,(x)$


Author: L. Carlitz
Journal: Math. Comp. 19 (1965), 667-670
MSC: Primary 10.07
DOI: https://doi.org/10.1090/S0025-5718-1965-0191890-6
MathSciNet review: 0191890
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Carlitz, Note on irreducibility of the Bernoulli and Euler polynomials, Duke Math. J. 19 (1952), 475–481. MR 49381
  • [2] P. J. McCarthy, Irreducibility of certain Bernoulli polynomials, Amer. Math. Monthly 68 (1961), 352–353. MR 124311, https://doi.org/10.2307/2311584
  • [3] N. Nielsen, Traité Élémentaire des Nombres de Bernoulli, Paris, 1923.
  • [4] N. E. Nörlund, Vorlesungen über Differenzenrechnung, Berlin, 1924.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.07

Retrieve articles in all journals with MSC: 10.07


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1965-0191890-6
Article copyright: © Copyright 1965 American Mathematical Society